Electron. J. Diff. Equ., Vol. 2013 (2013), No. 183, pp. 1-8.

Growth of solutions to linear complex differential equations in an angular region

Nan Wu

In this article, we consider the growth of solutions of higher-order linear differential equations in an angular region instead of the complex plane.

Submitted April 26, 2013. Published August 10, 2013.
Math Subject Classifications: 30D10, 30D20, 30B10, 34M05.
Key Words: Meromorphic solutions; order of a function; angular region.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Nan Wu
Department of Mathematics, School of Science
China University of Mining and Technology (Beijing), Beijing 100083, China
email: wunan2007@163.com

Return to the EJDE web page